# SDR USAA2010042690823

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 65,815 hours, 29,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: R1 Door
- Part time: 34,075 hours, 14,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EES - R1 DOOR ASSIST BOTTLE 1400 PSI AT 22C.  MAINTENANCE CHARGED R1 DOOR ASSIST BOTTLE TO 1700 PSI.
